# SDR ASOA201000812

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT FS 280.00, 241ALF, FLOOR SUPPORT STRUCTURE UPPER SURFACE HAS CORROSION. FLOOR SUPPORT ANGLE WAS R & R FOR ALL WORK ACCOMPLISHED.
